Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 31, NWS Atlanta, GA

March 25, 2019Jones County, Monroe County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 25, 2019, 7:00 PM EDT for Jones County, Monroe County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2019, 7:00 PM EDT (23:00 UTC)
Expired
Mar 25, 2019, 7:45 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jones County, GA, Monroe County, GA

The radar

The Robins AFB radar (KJGX), 48 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1634 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

964 
WUUS52 KFFC 252300
SVRFFC
GAC169-207-252345-
/O.NEW.KFFC.SV.W.0031.190325T2300Z-190325T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
700 PM EDT MON MAR 25 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  East central Monroe County in central Georgia...
  Jones County in central Georgia...

* Until 745 PM EDT.

* At 659 PM EDT, a severe thunderstorm was located over Plant
  Scherer, or 7 miles east of Forsyth, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Gray, Ethridge, James, Bradley, Bolingbroke, Wayside, Dames Ferry,
  Haddock, Round Oak, Greenberry Crossroads, Clinton, Jarrell
  Plantation, Juliette, Plant Scherer and Blountsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3310 8392 3317 8357 3318 8343 3311 8342
      3302 8339 3294 8337 3293 8370 3295 8370
      3295 8373 3294 8373 3293 8374 3293 8388
TIME...MOT...LOC 2259Z 260DEG 31KT 3304 8382 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
618 
WWUS52 KFFC 252311
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
711 PM EDT MON MAR 25 2019

GAC207-252321-
/O.CAN.KFFC.SV.W.0031.000000T0000Z-190325T2345Z/
Monroe GA-
711 PM EDT MON MAR 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MONROE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3302 8339 3299 8371 3302 8373 3302 8372
      3306 8375 3307 8376 3311 8378 3317 8357
      3318 8343 3311 8342
TIME...MOT...LOC 2311Z 260DEG 31KT 3306 8370 

$$

GAC169-252345-
/O.CON.KFFC.SV.W.0031.000000T0000Z-190325T2345Z/
Jones GA-
711 PM EDT MON MAR 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHERN JONES COUNTY...

At 711 PM EDT, a severe thunderstorm was located over Jarrell
Plantation, or 10 miles west of Gray, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Gray, Ethridge, Bradley, Wayside, Haddock, Round Oak, Blountsville
and Jarrell Plantation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3302 8339 3299 8371 3302 8373 3302 8372
      3306 8375 3307 8376 3311 8378 3317 8357
      3318 8343 3311 8342
TIME...MOT...LOC 2311Z 260DEG 31KT 3306 8370 

HAIL...1.00IN
WIND...60MPH
 
$$
005 
WWUS52 KFFC 252336
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
736 PM EDT MON MAR 25 2019

GAC169-252346-
/O.EXP.KFFC.SV.W.0031.000000T0000Z-190325T2345Z/
Jones GA-
736 PM EDT MON MAR 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JONES COUNTY WILL
EXPIRE AT 745 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 3302 8339 3299 8371 3302 8373 3302 8372
      3306 8375 3307 8376 3311 8378 3317 8357
      3318 8343 3311 8342
TIME...MOT...LOC 2336Z 260DEG 31KT 3310 8345 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 3:34 PM EDT, 3 hours 26 minutes earlier.

Area forecast discussion, Mar 25, 3:34 PM EDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
334 PM EDT Mon Mar 25 2019

.SHORT TERM /Tonight through Tuesday Night/...

Tricky forecast for the start of the short term with if and how much
possible strong to severe convective development occurs late this
afternoon into evening with upper wave/cold pool pushing in from the
west and if any sfc destabilization happens. Some rather dense cloud
coverage has limited warming/instability across north GA for the
time being and even though a pocket of some clearing is advecting in
from the west, some stratocu is quickly filling in. That being
said... hi-res models are consistent with scattered initiation
across AL here in the next few hours that continue into north and
part of central GA and it wouldn't take much CAPE given the very low
freezing level and aforementioned cooling aloft/steepening lapse
rates to generate thunderstorms capable of hail. Will be holding
steady on the forecast given these factors, and may just be a bit
delayed than previous thoughts.

Wedge front builds in Tuesday and has enough forcing and CAM
agreement to warrant slight to low end chance pops for shower
development. Decent inversion aloft will keep things capped so not
including thunder mention. A secondary much weaker upper shortwave
looks to push across western and central GA late Tuesday into the
overnight so have held onto some slight shower chances
accordingly.

Cooler temps expected Tuesday in the upper 50s to low 60s for most
areas given wedge, and lows Tuesday night will be back in the low
40s to upper 30s.

Baker

&&

.LONG TERM /Wednesday through Monday/...

No significant weather impacts expected in the long term period.
Main concerns are timing of precip and chance of convection
associated with next system, currently progged for Sunday and
beyond.

Pattern at start of period characterized by NW flow aloft over the
southeast CONUS with shortwave trough east of southeast U.S.
Atlantic coast. Wed and Thurs will be great days to be outside, with
clear skies and warm daytime temps and cool morning temps. Could see
some areas of far northeast GA approach freezing temps Tues and Wed
night.

By Thurs large shortwave centered over Hudson's Bay with flow
extending well into OH/TN valley, Could see some clouds over north
GA in the westerlies. Flow becomes WSWly aloft Friday with warming
and increasing high clouds. At this point, 12Z models diverge
somewhat but in better agreement than prev cycles. GFS/CMC faster
while EC slower, but all bring in precip Sat/Sun. Too far out to
indicate likelihood of convection or precip amounts with any
confidence. Did see that GFS has much more intense evolution of
second shortwave behind the weekend system which greatly modulates
precip amounts and PoPs. Have continued Slt Chc/Chc pops thru Mon
based on lack of model consensus and large discrepancy of fcst
impacts (i.e. if you want to see heavy rain and the washing of
pollen, bet on the GFS).

Until then, with rainfall with today's system mainly expected over
north GA, drought conditions over middle GA will continue to expand.

SNELSON

.PREV DISCUSSION... /Issued 342 AM EDT Mon Mar 25 2019/

LONG TERM /Tuesday Night through Sunday/...

A secondary closed upper low behind the main trough could lead to
some wraparound cloud coverage and additional light showers and
graupel (the latter due to very cold temperatures in the core of the
system) on Tuesday. These conditions should be coming to an end by
Tuesday night as the extended period begins. Upper-level ridging
will then build in to the southeastern CONUS on Wednesday and an
associated surface high will simultaneously move east of the
Appalachians. High pressure will then progressively build southward
from this high across the forecast area during the later half of the
work week. Clearing skies and dry conditions will be anticipated to
return on Wednesday and lead to gradual warming through the end of
the week. High temperatures mainly 5-10 degrees below climatological
normals on Wednesday gradually increasing to 4-8 degrees above
climatological normals by Saturday.

The next system approaches the area during the coming weekend as an
upper level longwave trough moves eastward from the Great Plains
towards the Atlantic Coast. At the surface, a low pressure system is
expected to drop a cold front into the the Mississippi Valley by
Saturday night. This front is expected to push southeastward towards
the forecast area Sunday as the low quickly retreats to the
northeast. Model guidance is trending towards better agreement, but
still remains somewhat inconsistent with the handling of this system
as the front approaches Georgia. Latest GFS presents a faster, drier
solution with precipitation ahead of the front entering the area
late Saturday night and clearing the forecast area Sunday night,
while the latest ECMWF presents a slower, wetter solution with
precipitation entering Sunday morning and lingering until the front
clears Monday morning. Sufficient instability is possible across
central Georgia during the daytime on Sunday to support thunderstorm
development, so included a slight chance of thunderstorms across the
southern portion of the forecast area at that time. Will continue to
monitor severe weather potential in ensuing forecasts for severe
potential as model guidance continues to come into better
agreement.

King

&&

.AVIATION...
18Z Update...
Initial VFR conditions with mainly cigs in 4-6 kft range. Upper
wave will increase shower and possible TS chances this afternoon
into evening so have tempo group around 19z to 23z (a bit later
for southern/eastern sites). Should have some MVFR cigs either
with precip or later tonight into Tuesday morning and also a
return of some more isolated showers with a wedge front building
in from the NE. Winds initially SW 8-10 kts (possible gusts for
ATL) then NW tonight and NE after 15z Tuesday.

//ATL Confidence...18Z Update...
Low on precip coverage and TS chance this afternoon/evening.
Medium on morning cigs.
High on all else.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          49  60  38  61 /  70  10  10   0
Atlanta         50  60  41  62 /  70  30  20   0
Blairsville     43  58  35  60 /  60  30  20   0
Cartersville    47  59  41  63 /  60  30  20   0
Columbus        51  65  44  65 /  60  30  20   0
Gainesville     48  59  39  59 /  60  20  20   0
Macon           51  64  41  64 /  70  30  20   0
Rome            48  60  42  64 /  50  20  20   0
Peachtree City  49  61  41  63 /  70  30  20   0
Vidalia         55  67  42  64 /  60  20  20   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Baker
LONG TERM....King/SNELSON
AVIATION...Baker
Hazardous weather outlook, Mar 25, 10:59 AM EDT, 8 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1059 AM EDT Mon Mar 25 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261500-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1059 AM EDT Mon Mar 25 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

An upper level system will push southeastward across the area
today, bringing increased chances for showers and thunderstorms.
Some storms could be strong to severe this afternoon into
evening. The primary threats will be large hail and damaging
winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Isolated to scattered thunderstorms are possible Sunday and Sunday
night as a cold front moves through the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Mar 25, 6:35 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
635 PM EDT MON MAR 25 2019

GAZ070>072-252300-
Lamar GA-Monroe GA-Jones GA-
635 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMAR...MONROE AND
JONES COUNTIES UNTIL 700 PM EDT...

At 635 PM EDT...a strong thunderstorm was over Brent, or near
Forsyth...moving east at 60 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Forsyth, Gray, Bradley, Bolingbroke, Wayside, Dames Ferry, Round Oak,
Brent, Clinton, Jarrell Plantation, Collier, Juliette and Plant
Scherer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3291 8407 3305 8408 3315 8370 3317 8359
      3317 8358 3294 8349 3293 8370 3295 8371
      3295 8373 3294 8373 3293 8375
TIME...MOT...LOC 2235Z 257DEG 53KT 3300 8398

HAIL...0.25IN
WIND...50MPH
Special weather statement, Mar 25, 6:44 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
644 PM EDT MON MAR 25 2019

GAZ053-054-252315-
Fayette GA-Coweta GA-
644 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FAYETTE AND COWETA
COUNTIES UNTIL 715 PM EDT...

At 644 PM EDT...a strong thunderstorm was over East Newnan, or over
Newnan...moving east at 35 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Newnan, Peachtree City, Senoia, Moreland, Sharpsburg, Turin, Haralson
and East Newnan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3340 8491 3340 8451 3322 8454 3322 8463
      3329 8493
TIME...MOT...LOC 2244Z 279DEG 31KT 3334 8482

HAIL...0.75IN
WIND...50MPH
Special weather statement, Mar 25, 6:47 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
647 PM EDT MON MAR 25 2019

GAZ031-032-041>044-252315-
Douglas GA-Cobb GA-Haralson GA-Carroll GA-Paulding GA-
South Fulton GA-
647 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...SOUTHWESTERN COBB...
EASTERN HARALSON...NORTHEASTERN CARROLL...SOUTHERN PAULDING AND
WESTERN SOUTH FULTON COUNTIES UNTIL 715 PM EDT...

At 647 PM EDT...a line of strong thunderstorms extending from near
Yorkville to Draketown to near Temple...and moving east at 40 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Douglasville, Dallas, Villa Rica, Powder Springs, Austell, Bremen,
Temple, Hiram, Lithia Springs, Yorkville, Hannah, Brownsville, Chapel
Hill, Bill Arp, Fairplay, Draketown, Winston, Lake Val-Do-Mar,
Treasure Lake and New Georgia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3385 8509 3395 8501 3395 8498 3396 8497
      3388 8460 3371 8466 3355 8481 3376 8518
TIME...MOT...LOC 2247Z 290DEG 34KT 3391 8496 3382 8501 3374 8509

HAIL...0.25IN
WIND...40MPH
Special weather statement, Mar 25, 6:54 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
654 PM EDT MON MAR 25 2019

GAZ066-067-252330-
Troup GA-Meriwether GA-
654 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TROUP AND NORTHERN
MERIWETHER COUNTIES UNTIL 730 PM EDT...

At 653 PM EDT...a strong thunderstorm was over Lone Oak, or 12 miles
northwest of Greenville...moving east at 30 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Hogansville, Luthersville, Lone Oak, Gay, Alvaton, Rocky Mount, Saint
Marks and Wooster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3322 8486 3320 8487 3319 8486 3319 8485
      3322 8485 3322 8451 3313 8451 3310 8452
      3310 8453 3309 8452 3309 8493 3322 8494
TIME...MOT...LOC 2253Z 268DEG 27KT 3318 8482

HAIL...0.25IN
WIND...40MPH
Special weather statement, Mar 25, 6:56 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
656 PM EDT MON MAR 25 2019

GAZ032-033-043>045-055-252330-
North Fulton GA-Douglas GA-Cobb GA-Clayton GA-DeKalb GA-
South Fulton GA-
656 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
DOUGLAS...SOUTHERN COBB...NORTHWESTERN CLAYTON...SOUTHWESTERN DEKALB
AND NORTHEASTERN SOUTH FULTON COUNTIES UNTIL 730 PM EDT...

At 655 PM EDT...a strong thunderstorm was over Sandtown, or 10 miles
east of Douglasville...moving east at 35 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Atlanta, Jonesboro, East Point, Forest Park, Riverdale, College Park,
Morrow, Hapeville, Lake City, Hartsfield-Jackson Airport, Grant
Park-Zoo Atlanta, Candler-Mcafee, Belvedere Park, Sweet Auburn,
Cascade Heights, Lakewood Park, Campbellton, Conley, Sandtown and
Sweetwater Creek State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3366 8471 3375 8465 3380 8463 3374 8424
      3366 8428 3364 8428 3353 8432
TIME...MOT...LOC 2255Z 286DEG 32KT 3369 8458

HAIL...0.25IN
WIND...40MPH
Special weather statement, Mar 25, 7:00 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
700 PM EDT MON MAR 25 2019

GAZ012-019-020-252330-
Gordon GA-Bartow GA-Floyd GA-
700 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR GORDON...NORTHERN BARTOW AND
NORTHEASTERN FLOYD COUNTIES UNTIL 730 PM EDT...

At 700 PM EDT...a line of strong thunderstorms was along a line
extending from near Redbud to near Oostanaula to near Armuchee...and
moving south at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Rome, Calhoun, Adairsville, Plainville, Shannon, Sonoraville, Pinson,
Oostanaula, Redbud, Folsom, Audubon, Funkhouser and Everett Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3436 8469 3425 8521 3451 8512 3458 8482
TIME...MOT...LOC 2300Z 010DEG 17KT 3449 8484 3446 8499 3442 8515

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 3:48 PM EDTSpecial Weather StatementFFCDeKalb, Fulton27 min
Mar 25, 4:03 PM EDTSpecial Weather StatementFFCGwinnett27 min
Mar 25, 4:31 PM EDTSpecial Weather StatementFFCWalton29 min
Mar 25, 5:04 PM EDTSpecial Weather StatementFFCDade26 min
Mar 25, 5:16 PM EDTSpecial Weather StatementFFCOconee29 min
Mar 25, 5:23 PM EDTSpecial Weather StatementFFCMurray37 min
Mar 25, 5:38 PM EDTSpecial Weather StatementFFCCatoosa37 min
Mar 25, 5:46 PM EDTSpecial Weather StatementFFCPaulding29 min
Mar 25, 5:47 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes43 min
Mar 25, 5:55 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield35 min
Mar 25, 6:04 PM EDTSpecial Weather StatementFFCRockdale41 min
Mar 25, 6:08 PM EDTSpecial Weather StatementFFCMurray37 min
Mar 25, 6:12 PM EDTSpecial Weather StatementFFCUpson48 min
Mar 25, 6:16 PM EDTSpecial Weather StatementFFCHaralson, Polk29 min
Mar 25, 6:28 PM EDTSpecial Weather StatementFFCHeard47 min
Mar 25, 6:29 PM EDTSpecial Weather StatementFFCGilmer31 min
Mar 25, 6:30 PM EDTSpecial Weather StatementFFCWilkes30 min
Mar 25, 6:31 PM EDTSpecial Weather StatementFFCCobb29 min
Mar 25, 6:35 PM EDTSpecial Weather StatementFFCJones, Monroe25 min
Mar 25, 6:44 PM EDTSpecial Weather StatementFFCCoweta31 min
Mar 25, 6:47 PM EDTSpecial Weather StatementFFCDouglas, Paulding28 min
Mar 25, 6:54 PM EDTSpecial Weather StatementFFCMeriwether36 min
Mar 25, 6:56 PM EDTSpecial Weather StatementFFCClayton34 min
Mar 25, 7:00 PM EDTSpecial Weather StatementFFCGordon30 min
Mar 25, 7:03 PM EDTSpecial Weather StatementFFCTaliaferro, Warren42 min
Mar 25, 7:04 PM EDTSpecial Weather StatementFFCDeKalb26 min
Mar 25, 7:09 PM EDTSpecial Weather StatementFFCTroup51 min
Mar 25, 7:15 PM EDTSpecial Weather StatementFFCJasper30 min
Mar 25, 7:29 PM EDTSpecial Weather StatementFFCHenry31 min
Mar 25, 7:31 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup44 min
Mar 25, 7:35 PM EDTSpecial Weather StatementFFCClayton, Rockdale25 min
Mar 25, 7:38 PM EDTSpecial Weather StatementFFCLamar, Meriwether, Pike, Upson37 min
Mar 25, 7:43 PM EDTSpecial Weather StatementFFCButts32 min
Mar 25, 7:48 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Morgan, Putnam27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.